# SDR DALA2024100109587

- Difficulty date: September 24, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 65,463 hours, 31,152 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Condition: Broken
- Location: Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 DISC: LAVATORY OXYGEN MODULE FIRST CLASS LAV O2 MODULE BROKEN. C/A: FWD TO MEL 35-21-02, "M" PROCEDURES C/W, MAY NEED PN 22G150150460400 STK N 33-3500-3-0059. PLACARDS INSTALLED. R&R F/C LAV OXY BOX ASSY IN REF TO A320 AMM 35-21, OPS CK GOOD. THIS CLEARS MEL, PLACARDS REMOVED. (LP: 6433256)
